# SDR UALA2009020600407

- Difficulty date: February 5, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 34,515 hours, 9,321 cycles
- Engine: Pwa PW4052
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURES FROM APU ZERO WITH APU RUNNING, APU BLEED SWITCH ON, ISOLATION VALVES OPEN, AND ENGINE (BLEED) OFF LIGHTS DISPLAYED ON BOTH ENGINES.
